Volume 24, Number 2, April–June 2018
|Page(s)||677 - 708|
|Published online||26 January 2018|
Prox-regularity approach to generalized equations and image projection
Laboratoire XLIM, Université de Limoges,
123, Avenue Albert Thomas,
2 Département de Mathématiques, Université Montpellier, 34095 Montpellier Cedex 5, France
3 Centro de Modelamiento Matematico, Universidad de Chile, Chile
a Corresponding author: firstname.lastname@example.org
Accepted: 9 August 2017
In this paper, we first investigate the prox-regularity behaviour of solution mappings to generalized equations. This study is realized through a nonconvex uniform Robinson−Ursescu type theorem. Then, we derive new significant results for the preservation of prox-regularity under various and usual set operations. The role and applications of prox-regularity of solution sets of generalized equations are illustrated with dynamical systems with constraints.
Mathematics Subject Classification: 49J52 / 49J53 / 47J22 / 65K10 / 90C33
Key words: Variational analysis / prox-regular set / metric regularity / generalized equation / Robinson−Ursescu Theorem / variational inclusion / nonsmooth dynamics
© EDP Sciences, SMAI 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.